# SDR VNAA202402110001

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707111S
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00130391: DISCREPANCY: PAX DOOR AFT WEB IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR AFT WEB I.A.W. BOMBARDIER CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-14-001-001-A01.
